# SDR DALA2020022421346

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 LOWER SILL INTERCOSTAL BTW STA 720/740 AND 63 LBL PASSENGER CABIN (W2) LOG-PAGE UPDATED SUMMARY OF NRC 00359 CORROSION LEVEL 2 LOWER SILL BTW STA 720/ 740, 63 LBL WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7 (1499637)
